# SDR AUS20021136

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 5280 · Landing Gear Doors
- Part: Pivot
- Condition: Seized
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR OUTER DOOR PIVOTS SEIZED.
